Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey guys, I been taking retin-a for a few months now. I been applying moisturizer to my face and then applying retin-a afterwards every other day. This method was working pretty well but I still broke out. More then a week ago I started applying retin-a micro every night. Now that I am doing this I been breaking out alot! Is this another IB phase?

Share this post


Link to post
Share on other sites

I still breakout i use retin a mico 0.1% is that what you're using?I dont break out as bad though but it seems like i get 2 3 or 4 pimples a week for some odd reason.what band moisturizer are you using and is it hypo allergenic?if not it may be you're moisturizer.I wouldnt mix the retin a mico with the moisturizer.keep the retin a on at night and use the moisturizer during the day just make sure its hypo allergenic moisturizer or it will clog you're pores and make you break out anything with oil in it will break you out.hope this helps some.let me know

Share this post


Link to post
Share on other sites
I been applying moisturizer to my face and then applying retin-a afterwards every other day.

i apply retin-a first then my moisturizer... does that make a difference?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×